# SDR SWAA2023031701650

- Difficulty date: February 10, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 787 BETWEEN S-8R AND S-9R WL 270 AT PASSENGER CABIN 2023-106322<[01] REPAIR FRAME 787 BETWEEN S-8R AND S-9R WL 270 AT PASSENGER CABIN IAW EA 1-A53-12114.;[02] CORRECTED STEP 1: PERFORMED REPAIR ON FRAME 787 BETWEEN S-8R AND S-9R WL 270 AT PASSENGER CABIN IAW EA 1-A53-12114 SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED STEP 2; COMPLETED  ITEM RII
